# SDR CA081105004

- Difficulty date: November 3, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW NOTICED HYD QTY LOSS ON NR 2 SYS. REPORTEDLY, NR 2 HYD ISOLATON VALVE CAUTION LIGHT CAME ON, BUT HYD PRESSURE REMAINED NORMAL. THE CREW DECIDED TO PERFORM ALTERNATE GEAR EXTENSION FOR LANDING.  ACFT TOWED TO HANGAR, WHERE TECHNICIANS DISCOVERED RUPTURED HYD LINE IN NR 1 MLG GEAR BAY. LINE HAD BEEN CHAFED FROM A BONDING CLAMP (AN735C4). TECH REPORTED BONDING CLAMP WAS LOOSE, AND APPEARED TO BE INSTALLED WITHOUT SEALANT. RUPTURED HYD LINE WAS FOR THE NR 1 MLG DOWNLOCK ACTUATOR. LINE REPAIRED WITH A PERMASWAGED SPLICE SECTION, AND A/C RETURNED TO SERVICE.
